MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-53
Medical Device Problem Codes Signal Artifact/Noise (1036); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer through the emergency support program (esp) that during use, the cs100 intra-aortic balloon pump (iabp) exhibited a damped arterial waveform, loss of augmentation/support, and multiple alarms.There was patient involvement reported, and no injury or harm was reported.The customer reported that augmentation pressures had initially been in the 110s before the arterial waveform suddenly became damped and adequate support could no longer be obtained.An augmentation alarm was observed on pump 1, and the customer initiated an exchange to pump 2.Following the exchange, an "unable to update timing" alarm was observed on pump 2 (sa03479-b5).Esp personnel instructed the customer to place the console in standby, aspirate and flush the arterial pressure line using the transducer for 20-30 seconds, and restart the pump.Following these actions, the arterial waveform quality immediately improved and the alarm resolved.Troubleshooting determined that the catheter and pumps were functioning as intended and that the reported condition was not associated with a device malfunction but rather with line maintenance/user-related factors.Esp personnel reviewed line maintenance recommendations with the customer.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h2, h11 (type of investigation, investigation findings, medical device ¿ problem code, component codes, investigation conclusions) based on the available information, the reported effects "augmentation malfunction" and "unable to update timing alarm" were confirmed.The augmentation below limit set alarm was observed on pump 1 following a damped arterial waveform and loss of augmentation/support.After the customer exchanged pump 1 for pump 2, the unable to update timing alarm was observed on pump 2.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50206138
Report Number2249723-2026-0003792
Device Sequence Number17523169
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight114 LB